Research Repository

Cebyšev’s type inequalities for positive linear maps of selfadjoint operators in Hilbert spaces

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Cebyšev’s type inequalities for positive linear maps of selfadjoint operators in Hilbert spaces. Mathematica Moravica, 21 (1). 1 - 15. ISSN 1450-5932

[img]
Preview
Text
MM.pdf - Published Version
Available under License Creative Commons Attribution Share Alike.

Download (463kB) | Preview
Item Type: Article
Uncontrolled Keywords: inequalities; operator inequalities; linear operators; positive maps
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 17 Sep 2018 04:14
Last Modified: 19 Aug 2019 06:37
URI: http://vuir.vu.edu.au/id/eprint/36637
DOI: https://doi.org/10.5937/MatMor1701001S
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar